# SDR UIEA2019052304286

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,398 hours, 18,787 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED AFTER ENGINES SHUTDOWN (IT SUPPLIED POWER FOR 1 MIN). ( PERFORMED BITE TEST PER AMM 49-61-05, NO FAULTS FOUND. STARTED APU, OPS CHECK GOOD  )
